# SDR QXEA200800348

- Difficulty date: March 30, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,800 hours, 34,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C5 CHECK- LT NR 3 FLAP TRACK HAS SEVERAL AREAS OF WEAR ON THE LOWER HORIZONTAL TRACK UPPER SURFACE APPROX .500 INCHES BY .300 INCHES BY .010 DEEP.  BLENDED AFFECTED AREAS ON NR 3 FLAP TRACK LOWER HORIZONTAL UPPER IAW RD8-57-987.  HFEC INSPECTED BLENDED AREAS FOR CRACK IAW D8 200 NDTM PART 6 51-00-01, NO CRACKS NOTED.  MEASURED BLENDED AREA AND FOUND TO BE WITHIN LIMITS.  FORWARD BLEND 0.005 INCHES WAS REMOVED.  0.003 INCHES WAS REMOVED FROM AFT BLEND.  APPLIED DRY FILM LUBE IAW RD8-57-987.  (S)
